MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5356
Medical Device Problem Codes Pacing Intermittently (1443); Unexpected Mode Switch (4076)
Health Effect - Clinical Codes Arrhythmia (1721); Dizziness (2194)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was presented in the emergency room with arrhythmia and dizziness.Upon further interrogation, it was noted that the pacemaker had revert into back-up mode and pacing intermittently.The pacemaker was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed; pacing anomaly was not confirmed.The device was received with no output, no telemetry and battery at end of service (eos) level.The device image could not be saved due to lack of telemetry.The original battery was replaced, and the product code was downloaded successfully.The device was tested under nominal conditions with results indicating normal functionality.Additionally, evaluation of the output signal found all pacing parameter within normal range.Battery fluctuation test was performed, and the device voltage dropped below end of service level consistent with the backup operation noticed in the field.Longevity assessment was performed, based on nominal settings, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21751692
Report Number2017865-2025-39134
Device Sequence Number15992953
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public(01)05414734006835(10)3466961(17)130228
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model Number5356
Device Lot Number3466961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown